A generalized hypergeometric polynomial
Annales Polonici Mathematici (1967)
- Volume: 19, Issue: 2, page 177-184
- ISSN: 0066-2216
Access Full Article
topHow to cite
topR. N. Jain. "A generalized hypergeometric polynomial." Annales Polonici Mathematici 19.2 (1967): 177-184. <http://eudml.org/doc/263948>.
@article{R1967,
author = {R. N. Jain},
journal = {Annales Polonici Mathematici},
keywords = {special functions},
language = {eng},
number = {2},
pages = {177-184},
title = {A generalized hypergeometric polynomial},
url = {http://eudml.org/doc/263948},
volume = {19},
year = {1967},
}
TY - JOUR
AU - R. N. Jain
TI - A generalized hypergeometric polynomial
JO - Annales Polonici Mathematici
PY - 1967
VL - 19
IS - 2
SP - 177
EP - 184
LA - eng
KW - special functions
UR - http://eudml.org/doc/263948
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.